Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 272, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Oct 7, 2011, 7:32 PM MDT for Hamilton County, Stanton County, Kansas. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 7, 2011, 7:32 PM MDT (01:32 UTC)
- Expired
- Oct 7, 2011, 8:15 PM MDT
- In force
- 43 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Hamilton County, KS, Stanton County, KS
The radar
The Dodge City radar (KDDC), 164 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 7, 7:35 PM MDT | TSTM WND GST 60 | 5 Wsw Manter, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 7, 5:33 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.5 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 442 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 1533 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
501
WUUS53 KDDC 080132
SVRDDC
KSC075-187-080215-
/O.NEW.KDDC.SV.W.0272.111008T0132Z-111008T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
832 PM CDT FRI OCT 7 2011
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN HAMILTON COUNTY IN SOUTHWEST KANSAS...
STANTON COUNTY IN SOUTHWEST KANSAS...
* UNTIL 915 PM CDT/815 PM MDT/
* AT 830 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STRONGEST
STORM WAS LOCATED NEAR MANTER...AND MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
MANTER...
JOHNSON CITY...
MAINLY RURAL AREAS OF SOUTHERN HAMILTON AND STANTON COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3783 10204 3782 10153 3779 10153 3740 10177
3739 10187 3739 10204
TIME...MOT...LOC 0131Z 205DEG 39KT 3756 10189
WIND...HAIL 60MPH 1.50IN
$$
RUSSELL1 follow-up statement
436
WWUS53 KDDC 080210
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
910 PM CDT FRI OCT 7 2011
KSC075-187-080215-
/O.CON.KDDC.SV.W.0272.000000T0000Z-111008T0215Z/
STANTON KS-HAMILTON KS-
910 PM CDT FRI OCT 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
HAMILTON AND WESTERN STANTON COUNTIES UNTIL 915 PM CDT/815 PM MDT/...
AT 907 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES
NORTHWEST OF JOHNSON CITY...AND MOVING NORTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHERN HAMILTON AND WESTERN STANTON
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3783 10204 3782 10161 3778 10163 3743 10187
3739 10196 3739 10204
TIME...MOT...LOC 0210Z 205DEG 40KT 3775 10184
WIND...HAIL 60MPH 1.00IN
$$
RUSSELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 7, 4:29 PM MDT, 3 hours 3 minutes earlier.
Area forecast discussion, Oct 7, 4:29 PM MDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 529 PM CDT FRI OCT 7 2011 .AVIATION... FOR THE 00Z TAF ISSUANCE... A FAIRLY ACTIVE PERIOD IS EXPECTED THROUGH THE ENTIRE TAF PERIOD. STRONG/SVR THUNDERSTORMS WERE ABOUT TO DEVELOP AS OF 2220 UTC AROUND THE HUGOTON AREA. WILL HAVE VCTS IN THE GCK TAF PROBABLY IN THE INITIAL LINE...BUT THIS WILL BE A LAST-MINUTE DECISION BASED ON RADAR TRENDS. ELSEWHERE AT DDC AND HYS...WILL BE HOLDING OFF ON ANY CONVECTION UNTIL LATER IN THE NIGHT...ONLY GOING WITH CB IN THE CLOUD GROUP AT DDC BEGINNING ABOUT 02Z AND A LITTLE LATER AT HYS. AFTER MIDNIGHT...A LARGE COMPLEX OF THUNDERSTORMS WILL MOVE EAST AFFECTING GCK IN THE 07-10Z TIME FRAME...DDC AND HYS IN THE 09-12Z TIME FRAME. DURING THE 09-15Z TIME FRAME IS WHEN THERE IS A HIGH LIKELIHOOD OF WIDESPREAD CONVECTION AFFECTING ALL THREE FORECAST TERMINALS AND WILL LIKELY PLAY THIS WITH A PROB30 -TSRA FORECAST FROM 09-15Z. OUTSIDE OF RAIN AND CONVECTION...PREVAILING FLIGHT CATEGORY IS EXPECTED TO BE MVFR WITH CEILING HEIGHT AVERAGING 1500 TO 2000 FEET THROUGH THE NIGHT AND DURING MOST OF THE DAY SATURDAY. -UMSCHEID && .PREV DISCUSSION... /ISSUED 350 PM CDT FRI OCT 7 2011/ DISCUSSION... DAYS 1-2... THERE WEREN'T TOO MANY SURPRISES IN THE 12Z UPPER AIR ANALYSIS. THE NOSE OF THE 250 MB JET HAD PUSHED UP TOWARD THE CANADIAN BORDER WHILE ANOTHER JET SEGMENT WAS DROPPING INTO THE BASE OF THE TROUGH OVER THE DESERT SOUTHWEST. A THIRD JET SEGMENT WAS PUSHING SOUTH ALONG THE COAST OF BRITISH COLUMBIA. THE 500 MB ANALYSIS HAD THE UPPER LOW OVER FAR SOUTHEAST MONTANA. SATELLITE LOOPS SHOW THE DESERT SOUTHWEST SYSTEM CLOSING OFF JUST SOUTHWEST OF THE FOUR CORNERS REGION AND HEADING SLOWLY EAST THIS AFTERNOON. AT THE SURFACE A LOW PRESSURE TROUGH HAD PUSHED OUT INTO WESTERN KANSAS OVERNIGHT AND SEEMS TO BE BECOMING REESTABLISHED OUT ALONG THE COLORADO BORDER. A FAIRLY DECENT LOW LEVEL MOISTURE GRADIENT EXISTS EAST OF THE TROUGH. THE SPC MESO ANALYSIS PAGE SHOWS THE ATMOSPHERE BECOMING INCREASINGLY UNSTABLE EAST OF THE TROUGH. THROUGH THE LATE AFTERNOON AND EARLY EVENING HOURS EXPECT WIDELY SCATTERED THUNDERSTORMS TO BREAK OUT ALONG THE WEST EDGE OF THE INSTABILITY AXIS. 0-6KM BULK SHEAR IS STRONGEST OVER EASTERN COLORADO AND FAR WESTERN KANSAS WITH 50-60 KNOTS OF SHEAR OVER THE WESTERN CWA. THE SHEAR IS PARALLEL TO THE LOW LEVEL TROUGH AXIS SO THAT WILL HAVE SOME OF A MITIGATING EFFECT ON SUPERCELLS BUT CAN'T TOTALLY RULE THAT POSSIBILITY OUT. THE MAIN THREAT FOR STORMS WILL BE SOME LARGE HAIL AND ALSO DAMAGING WIND GUSTS GIVEN THE PREDICTED RAPID MOVEMENT OF THE STORMS. NOT REAL EXCITED ABOUT THE TORNADIC THREAT BUT IT IS NOT TOTALLY OUT OF THE QUESTION. LATER TONIGHT THE UPPER LOW OVER THE SOUTHWEST WILL BE APPROACHING WESTERN KANSAS. AS UPPER LEVEL FLOW BECOMES MORE DIFLUENT OVER THE CWA EXPECT THUNDERSTORMS TO BECOME MORE WIDESPREAD. STILL COULD BE A SMALL THREAT FOR SEVERE WIND GUSTS BUT HEAVY RAIN WILL BECOME A GREATER CONCERN. ON SATURDAY THE BEST CHANCES FOR THUNDERSTORMS WILL SHIFT INTO THE EASTERN HALF OF THE CWA. ON SATURDAY NIGHT THE MAIN WAVE WILL BEGIN TO LIFT OUT TOWARD THE CENTRAL PLAINS. THIS WILL WILL BRING INCREASING CHANCES FOR THUNDERSTORMS TO SOUTHWEST KANSAS ALTHOUGH THE BEST CHANCES WILL LIKELY REMAIN EAST OF HIGHWAY 83. INITIALLY I AM NOT TOO CONCERNED ABOUT THE THREAT FOR FLOODING. WITH VERY DRY ANTECEDENT SOIL CONDITIONS MUCH OF THE RAIN WE GET TONIGHT INTO SATURDAY WILL BE SOAKING IN. THIS THREAT COULD INCREASE SATURDAY NIGHT AND MORE LIKELY ON SUNDAY AS THUNDERSTORMS REDEVELOP AND MAY MOVE OVER GROUND THAT HAS BEEN PREVIOUSLY SATURATED. WILL NOT ISSUE ANY WATCH HIGHLIGHTS ON THIS FOR NOW BUT LATER SHIFTS WILL HAVE TO KEEP AN EYE ON IT. DAYS 3-7... ON SUNDAY NIGHT, THE LAST REMNANTS OF THE LARGE PRECIPITATION SYSTEM SHOULD BE STILL INFLUENCING THE FORECAST AREA. THE FINAL CHUNK OF SHORTWAVE ENERGY ROTATES THROUGH THE CENTRAL PLAINS REGION AND RELEASES WHAT IS LEFT OF THE CONDITIONAL INSTABILITY IN THE ATMOSPHERE. THE RESULT WILL BE A WESTERLY SURFACE WIND BECOMING ESTABLISHED BEHIND A BOUNDARY LAYER COLD FRONT ON MONDAY, AND THE BEGINNING OF A PLEASANT PERIOD WITH SEASONABLE TEMPERATURES FOR THE NEXT SEVERAL DAYS. AS THE NOSE OF THE NEXT UPPER LEVEL JET BECOMES ORIENTED NORTHWESTERLY ACROSS THE NORTHERN/HIGH PLAINS REGION, THERE WILL LIKELY BE AN AXIS OF THUNDERSTORMS TUESDAY EVENING INTO THE OVERNIGHT JUST TO OUR SOUTHEAST. THE GFS IS SLOWER THAT THE ECMWF ON THIS FEATURES, THUS SHOWING SOME SUPPORT FOR CONVECTION TUESDAY EVENING. WE WILL LEAN TOWARD THE EC ON THIS SOLUTION AS THE POPS SEEM A BIT HIGH RIGHT NOW. BY MID WEEK, NORTHWEST FLOW ALOFT BECOMES BETTER ESTABLISHES WITH THE STRONG 130 KNOT JET RIDGING FROM THE NORTHWEST PACIFIC INTO THE NORTHERN/CENTRAL PLANS STATES. THIS WILL KEEP THE COOL AND MORE MOIST AIR CIRCULATING OVER THE GREAT LAKES REGION. SOUTH OF THIS AXIS, A BUILDING RIDGE OF 850MB-SFC HIGH PRESSURE WILL DEVELOP FROM WY/MT THROUGH THE CENTRAL HIGH PLAINS OF KANSAS THROUGH THURSDAY NIGHT. AS A RESULT, COOL NIGHTS AND NEAR NORMAL DAYTIME HIGHS ARE ANTICIPATED THOUGH THAT PERIOD. BY FRIDAY, THE RIDGE AXIS WILL HAVE MOVED FAR ENOUGH EAST ACROSS WESTERN KANSAS THAT BREEZY SOUTHERLY WINDS MAY THEN START TO BECOME RE-ESTABLISHED OVER THE AREA. THIS WILL BRING SLIGHTLY WARMER AIR ACROSS THE AREA AND POSSIBLE ALLOW SOME 80 DEGREE READINGS OR HIGHER TO RETURN. && .PRELIMINARY POINT TEMPS/POPS... DDC 64 72 54 65 / 80 70 50 60 GCK 60 70 49 62 / 80 70 40 50 EHA 53 72 47 63 / 70 40 20 20 LBL 59 71 52 64 / 80 60 30 30 HYS 66 72 54 64 / 80 70 60 70 P28 69 76 59 69 / 60 70 60 70 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN99/99/25
Hazardous weather outlook, Oct 7, 7:31 AM MDT, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 831 AM CDT FRI OCT 7 2011 KSZ030-031-043>046-061>066-074>081-084>090-080930- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 831 AM CDT FRI OCT 7 2011 /731 AM MDT FRI OCT 7 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS EVENING AND BECOME MORE WIDESPREAD OVERNIGHT. A FEW STORMS THIS EVENING MAY BECOME STRONG TO SEVERE. DAMAGAING WINDS...FREQUENT LIGHTNING...AND HAIL UP TO GOLF BALL SIZE WILL BE THE THE MAIN THREATS. IF STORMS TRAIN OVER THE SAME PLACE FLOODING MAY BECOME A CONCERN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS EASTERN PORTIONS OF OUR FORECAST AREA SATURDAY THROUGH SUNDAY. ONCE AGAIN IF STORMS TRAIN OVER THE SAME PLACE FLOODING MAY BECOME A CONCERN. THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS PARTS OF SOUTHWEST KANSAS ON TUESDAY GENERALLY ALONG AND EAST OF HIGHWAY 283. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT. PLEASE REPORT ANY WEATHER RELATED REPORTS TO LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE. FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
In the hours before
Local storm report, Oct 7, 6:23 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
723 PM CDT FRI OCT 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST 4 NNE BIG BOW 37.62N 101.54W
10/07/2011 E60.00 MPH STANTON KS PUBLIC
&&
MSCOTTLocal storm report, Oct 7, 6:25 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
725 PM CDT FRI OCT 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HAIL 10 N BIG BOW 37.70N 101.56W
10/07/2011 E1.75 INCH STANTON KS TRAINED SPOTTER
&&
GERARDLocal storm report, Oct 7, 6:39 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
739 PM CDT FRI OCT 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG ULYSSES 37.58N 101.36W
10/07/2011 GRANT KS EMERGENCY MNGR
THE EMERGENCY MANAGER REPORTED A SEMI BLOWN
OVER...SEVERAL POWER POLES BLOWN DOWN...AND THE ROOF OF
AN OUT BUILDING BLOWN OFF...ALL AROUND THE EAST SIDE THE
ULYSSES.
&&
UMSCHEIDLocal storm report, Oct 7, 6:40 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
740 PM CDT FRI OCT 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL BIG BOW 37.56N 101.56W
10/07/2011 E1.00 INCH STANTON KS EMERGENCY MNGR
THE HAIL WAS REPORTED TO BE COVERING THE GROUND IN THE
BIG BOW AREA.
&&
UMSCHEIDLocal storm report, Oct 7, 7:17 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
817 PM CDT FRI OCT 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM TSTM WND GST 8 NNE HICKOK 37.66N 101.16W
10/07/2011 E60.00 MPH GRANT KS PUBLIC
&&
GERARDLocal storm report, Oct 7, 7:29 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
829 PM CDT FRI OCT 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HAIL 6 SSW FRIEND 38.17N 100.95W
10/07/2011 E1.75 INCH FINNEY KS PUBLIC
RESIDENT ALSO REPORTED A TEN MINUTE POWER OUTAGE AT THAT
LOCATION.
&&
GERARDThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 6:17 PM MDT | Severe Thunderstorm Warning | DDC | Grant, Hamilton, Kearny, Stanton | 43 min |
| Oct 7, 6:30 PM MDT | Severe Thunderstorm Warning | DDC | Finney, Kearny | 45 min |
| Oct 7, 7:00 PM MDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Hamilton, Kearny, Stanton | 45 min |
| Oct 7, 7:13 PM MDT | Severe Thunderstorm Warning | DDC | Finney, Lane, Scott | 47 min |
| Oct 7, 7:42 PM MDT | Severe Thunderstorm Warning | DDC | Kearny | 48 min |
| Oct 7, 7:59 PM MDT | Severe Thunderstorm Warning | DDC | Finney, Kearny, Lane, Scott | 46 min |
| Oct 7, 8:22 PM MDT | Severe Thunderstorm Warning | DDC | Hamilton, Stanton | 53 min |
| Oct 7, 8:39 PM MDT | Tornado Warning | DDC | Lane, Scott | 36 min |
| Oct 7, 9:08 PM MDT | Tornado Warning | DDC | Hamilton, Stanton | 15 min |
| Oct 7, 9:26 PM MDT | Severe Thunderstorm Warning | DDC | Hamilton, Stanton | 39 min |
| Oct 7, 9:58 PM MDT | Tornado Warning | DDC | Hamilton, Kearny | 32 min |
| Oct 7, 10:38 PM MDT | Tornado Warning | DDC | Kearny, Scott | 37 min |
| Oct 7, 10:50 PM MDT | Special Weather Statement | DDC | Morton, Stanton | 55 min |
| Oct 7, 11:00 PM MDT | Severe Thunderstorm Warning | DDC | Grant, Morton, Stanton, Stevens | 45 min |
| Oct 7, 11:12 PM MDT | Tornado Warning | DDC | Scott | 18 min |
| Oct 8, 3:42 AM MDT | Special Weather Statement | DDC | Haskell, Meade | 48 min |
| Oct 8, 4:12 AM MDT | Special Weather Statement | DDC | Ford, Gray, Hodgeman | 48 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.